# SDR DALA1317086712

- Difficulty date: August 3, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 44,092 hours, 16,172 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Doubler
- Part number: 141N86314
- Condition: Corroded
- Location: Service Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV SERVICE PANEL INNER CHUTE DOUBLER CORRODED, PARTING SURFACE FLANGE LIFTING OFF OF PAN.  R & R DOUBLERS (2EA).
